# SDR DALA2019040902362

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,916 hours, 23,710 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE LIGHT REMAINED ON AFTER THE DOOR WAS DISARMED.   CLEANED PROX SWITCH GRIT BAR PREFORMED OP CHECK OF THE GRIT BAR ON 2 R PER B757 AMM 52-10 CHECK GOOD. (4893231)
